# SDR USAA2009072291899

- Difficulty date: July 18, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 36,275 hours, 14,401 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31530
- Part serial: 4304
- Condition: Separated
- Location: Nr 3
- Part time: 17,725 hours, 9,512 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOGPAGE:8264609 - FLT 493 - LAS-PHX - EMERGENCY LANDING - PER LAS AIR TRAFFIC TOWER REPORTED THAT THE FLIGHT MAY HAVE HAD A POSSIBLE TIRE BLOWOUT ON THEIR DEPARTURE FROM LAS.  AS A PRECAUTION, CREW ARRANGED FOR EMERGENCY EQUIPMENT TO MEET AIRCRAFT UPON ARRIVAL IN PHX.  AIRCRAFT WAS TOWED TO THE GATE BY MAINTENANCE AS A PRECAUTION.  FOUND NR 3 TIRE THREAD SEPARATION.  REMOVED AND REPLACED NR 3 MAIN TIRE.
